Connect with others who understand.

sign up log in
Resources
About MyEpilepsyTeam
Powered By
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
Fycompa User
A MyEpilepsyTeam Member asked a question 💭

Hey guys,

I have a strange case here, I'm been "FYCOMPA" for over two weeks,but the strange thing that I will start to have seizure once I'm on 4mg. However, 2mg everything is fine, In reality if the medication is working shouldn't give a side-effect, but help out more. Am i right?

Did/Has any one have a situation like that and do you know why?

Note: I'm taking Tegretol + carbetrol and know these medication decrease the efficiency of the Fycompa.

Thank you!

posted October 6, 2019
View reactions
A MyEpilepsyTeam Member

Odd. Ive been fine on 4mg. It just makes me more dizzy sometimes

posted October 6, 2019
A MyEpilepsyTeam Member

I had the same situation, was on 8mg and had side effects. Cut back to 6 and everything is great.

posted October 6, 2019
A MyEpilepsyTeam Member

Thank you! Did your doctor explain why this happened? if you don't mind to ask.

posted October 6, 2019

Related content

View all
Problems With Fycompa?
A MyEpilepsyTeam Member asked a question 💭
Topamax S/e
A MyEpilepsyTeam Member asked a question 💭
Are There Similarities Between Side Effects Of Keppra And Fycompa?
A MyEpilepsyTeam Member asked a question 💭
Continue with Facebook
Continue with Google
Your privacy is our priority. By continuing, you accept our Terms of Use and Privacy Policy.
Already a Member? Log in